On finite groups with p-nilpotent subgroups.

Z. Janko; M.F. Newman

Mathematische Zeitschrift (1963)

  • Volume: 82, page 104-105
  • ISSN: 0025-5874; 1432-1823

How to cite


Janko, Z., and Newman, M.F.. "On finite groups with p-nilpotent subgroups.." Mathematische Zeitschrift 82 (1963): 104-105. <http://eudml.org/doc/170176>.

author = {Janko, Z., Newman, M.F.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {104-105},
title = {On finite groups with p-nilpotent subgroups.},
url = {http://eudml.org/doc/170176},
volume = {82},
year = {1963},

AU - Janko, Z.
AU - Newman, M.F.
TI - On finite groups with p-nilpotent subgroups.
JO - Mathematische Zeitschrift
PY - 1963
VL - 82
SP - 104
EP - 105
KW - group theory
UR - http://eudml.org/doc/170176
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.